CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ricotta-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: R
Number of items: 1.

R

Ricotta, Guillaume and Vidick, Thomas (2008) Hauteur asymptotique des points de Heegner. Canadian Journal of Mathematics, 60 (6). pp. 1406-1436. ISSN 0008-414X. https://resolver.caltech.edu/CaltechAUTHORS:20190320-142201374

This list was generated on Wed Sep 23 07:20:47 2020 PDT.